# SDR AALA201708039017

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 55,750 hours, 20,817 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Condition: Faulty
- Location: Autobrake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM RIGHT AFTER TAKEOFF "BRAKES AUTO BRK FAULT BRAKE RELEASED (AFTER TAXI IN TO GATE-BRAKE TEMP 1: 580 2:50.  TROUBLESHOT AUTO BRAKE SYS AND FOUND THE NR 2 TACH, AUTOBRAKE FAULTY.  REPLACED NR 2 WHEEL AUTOBRAKE TACH IAW AMM 32-42-57-400-001-A.
